# SDR AALA202405281905

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 86,155 hours, 11,105 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery Pack
- Part number: BPAS105
- Condition: Damaged
- Location: R2 Door Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPAS BATTERY PACK SAFETY SWITCH IS BROKEN AT DOOR 2R. REMOVED AND REPLACED EPAS BATTERY PACK AT DOOR 2R IAW AMM 52-11-20.
